# SDR HALA2016020900032

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 48,681 hours, 8,923 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6227998003
- Part serial: 11D2F
- Condition: Malfunctioned
- Part time: 14,060 hours, 2,458 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EADI HAS BEEN RUNNING AT 50 PERCENT BRIGHTNESS FOR MONTHS.   PLEASE CHANGE THE UNIT.  REPLACED CAPTAIN`S EADI.  OPS CHECK OK IAW MM 34-22-03. PERFORMED MCDP GROUND TEST 30.  TEST PASS.  STATUS TO REMAIN IN, LAND 3 MODE.
